# SDR ASOA01219

- Difficulty date: November 7, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR INSPECTION IN TXK, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
